# SDR JGV2002F00009

- Difficulty date: July 25, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N118RK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600389
- Engine: Pwa JT15D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Resistor
- Part number: 5511301
- Condition: Delaminated
- Location: Power Supply
- Component: Power Supply, Bfgoodrich
- Component part number: PS835C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED CIRCUIT TRACES ON CELL HEATING RESISTOR (HR1).  HEATING RESISTOR IS DELAMINATING AT ONE OF BURNED AREAS.  FOUND DURING ROUTINE INSPECTION OF UNIT.  ALTHOUGH THESE HEATING RESISTORS BURN AT RANDOM SERIES AREAS, MOST COMMON AREA IS BETWEEN CELLS NR 9 AND NR 12.
